Alert archive / Indiana / River Flood Warnings in 2017

River Flood Warning 90, NWS Northern Indiana

July 7, 2017Cass County, Miami County, Wabash County, Indiana

NWS Northern Indiana issued this river flood warning at Jul 7, 2017, 8:27 PM EDT for Cass County, Miami County, Wabash County, Indiana. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Jul 7, 2017, 8:27 PM EDT (00:27 UTC)
Expired
Jul 8, 2017, 7:53 PM EDT
In force
23 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 69 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Wabash (WABI3).

Action stage
10 ft
Minor stage
14 ft
Moderate stage
19 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03325000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

769 
WGUS43 KIWX 080027
FLWIWX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
827 PM EDT Fri Jul 7 2017

...The National Weather Service in Northern Indiana has issued a 
Flood Warning for the following rivers...

  Wabash River at Wabash affecting Cass...Miami and Wabash Counties

.Recent heavy and persistent rainfall has led to rises on the Wabash river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-103-169-082353-
/O.NEW.KIWX.FL.W.0090.170708T0027Z-170708T2353Z/
/WABI3.1.ER.170707T2312Z.170707T2330Z.170707T2353Z.NO/
827 PM EDT Fri Jul 7 2017

The National Weather Service in Northern Indiana has issued a 

* Flood Warning for 
  The Wabash River at Wabash
* until Saturday evening.
* At 7 PM Friday the stage was 14.2 feet and rising.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest around 14.5 feet this evening.
* At 14.0 feet...Lowland flooding begins in rural Wabash County.

&&

LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
      4078 8582                       

$$
3 follow-up statements
339 
WGUS83 KIWX 080030
FLSIWX


Flood Statement
National Weather Service Northern Indiana
830 PM EDT Fri Jul 7 2017

...The Flood Warning continues for the following rivers... 

  Tippecanoe River near Ora affecting Fulton...Kosciusko...
  Marshall...Pulaski and Starke Counties 
  Wabash River at Wabash affecting Cass...Miami and Wabash Counties 
  Eel River at North Manchester affecting Cass...Kosciusko...
  Miami...Wabash and Whitley Counties 
 
.Recent and persistent heavy rainfall has led to rises on area rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-090030-
/O.CON.KIWX.FL.W.0088.000000T0000Z-170711T0925Z/
/NMCI3.2.ER.170707T1848Z.170708T0600Z.170710T0925Z.NR/
830 PM EDT Fri Jul 7 2017

The Flood Warning continues for
  The Eel River at North Manchester
* until late Monday night.
* At 7 PM Friday the stage was 12.3 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 13.8 feet around  2 
  AM Saturday July  8 and fall below flood stage around  5 AM Monday 
  July 10.
* At 14.0 feet...South Mill Street Lumber Company begins to move 
  lumber to higher ground.
* This crest compares to a previous crest of 13.5 feet which occurred 
  on Jun 16 2015.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC049-085-099-131-149-090029-
/O.CON.KIWX.FL.W.0089.170709T0200Z-170711T0000Z/
/ORAI3.1.ER.170709T0200Z.170709T1200Z.170710T0000Z.NO/
830 PM EDT Fri Jul 7 2017

The Flood Warning continues for
  The Tippecanoe River near Ora
* from Saturday evening to Monday evening.
* At 7 PM Friday the stage was 8.1 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Saturday night  
  and crest near 12.3 feet around  8 AM Sunday July  9 and fall below
  flood stage around  8 PM Sunday July  9.
* At 12.5 feet...Flooding begins to affect residences near the river.


&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC017-103-169-082353-
/O.CON.KIWX.FL.W.0090.000000T0000Z-170708T2353Z/
/WABI3.1.ER.170707T2312Z.170707T2330Z.170707T2353Z.NO/
830 PM EDT Fri Jul 7 2017

The Flood Warning continues for
  The Wabash River at Wabash
* until Saturday evening.
* At 7 PM Friday the stage was 14.2 feet and rising.
* Minor flooding is occurring.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest around 14.5 feet this evening.

&&

LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
      4078 8582                       

$$
127 
WGUS83 KIWX 080122
FLSIWX


Flood Statement
National Weather Service Northern Indiana
922 PM EDT Fri Jul 7 2017

...The Flood Warning has been extended for the following rivers...
 
  Wabash River at Wabash affecting Cass...Miami and Wabash Counties 
  Eel River at North Manchester affecting Cass...Kosciusko...Miami...
  Wabash and Whitley Counties 
 
...The Flood Warning continues for the following rivers... 

  Tippecanoe River near Ora affecting Fulton...Kosciusko...
  Marshall...Pulaski and Starke Counties 
 
.Recent and persistent rainfall led to rises on area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-090122-
/O.EXT.KIWX.FL.W.0088.000000T0000Z-170711T0200Z/
/NMCI3.2.ER.170707T1848Z.170708T1200Z.170710T0200Z.NR/
922 PM EDT Fri Jul 7 2017

 The Flood Warning has been extended for
  The Eel River at North Manchester
* until Monday evening.
* At 8 PM Friday the stage was 12.7 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 13.5 feet around  8 
  AM Saturday July  8 and fall below flood stage around 10 PM Sunday 
  July  9.
* At 13.5 feet...Significant flood problems in southwest Whitley and 
  northeast Wabash Counties along the Eel River.  Mobile home park in
  North Manchester begins to flood.
* This crest compares to a previous crest of 13.5 feet which occurred 
  on Jun 16 2015.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC049-085-099-131-149-090122-
/O.CON.KIWX.FL.W.0089.170709T0200Z-170711T0000Z/
/ORAI3.1.ER.170709T0200Z.170709T1200Z.170710T0000Z.NO/
922 PM EDT Fri Jul 7 2017

The Flood Warning continues for
  The Tippecanoe River near Ora
* from Saturday evening to Monday evening.
* At 8 PM Friday the stage was 8.1 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Saturday night  
  and crest near 12.3 feet around  8 AM Sunday July  9 and fall below
  flood stage around  8 PM Sunday July  9.
* At 12.5 feet...Flooding begins to affect residences near the river.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC017-103-169-090121-
/O.EXT.KIWX.FL.W.0090.000000T0000Z-170709T0900Z/
/WABI3.1.ER.170707T2312Z.170708T0600Z.170708T0900Z.NO/
922 PM EDT Fri Jul 7 2017

 The Flood Warning has been extended for
  The Wabash River at Wabash
* until late Saturday night.
* At 8 PM Friday the stage was 14.5 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast...The river will rise to a crest near 15.0 feet around  2 
  AM Saturday July  8 and fall below flood stage around  5 AM 
  Saturday July  8.
* At 14.0 feet...Lowland flooding begins in rural Wabash County.


&&

LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
      4078 8582                       

$$
697 
WGUS83 KIWX 080723
FLSIWX


Flood Statement
National Weather Service Northern Indiana
323 AM EDT Sat Jul 8 2017

...The Flood Warning is cancelled for the following rivers...
 
  Wabash River at Wabash affecting Cass...Miami and Wabash Counties
 
...The Flood Warning continues for the following rivers... 

  Tippecanoe River near Ora affecting Fulton...Kosciusko...
  Marshall...Pulaski and Starke Counties 
  Eel River at North Manchester affecting Cass...Kosciusko...
  Miami...Wabash and Whitley Counties 
 
.Heavy rainfall Friday was causing flooding on the Eel River and is
expected to lead to flooding on the Tippecano River. Flooding along
the Wabash River has ended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood 
waters. Stay tuned to NOAA Weather Radio or local media for further 
statements and updated forecasts.

Detailed river forecasts and more information can be found on the 
internet at www.weather.gov/iwx under Rivers and Lakes. 

All times are in Eastern Time. This statement will be updated in 
about 24 hours or sooner if necessary.

&&

INC017-085-103-169-183-090723-
/O.CON.KIWX.FL.W.0088.000000T0000Z-170711T0200Z/
/NMCI3.2.ER.170707T1848Z.170708T1200Z.170710T0200Z.NR/
323 AM EDT Sat Jul 8 2017

The Flood Warning continues for
  The Eel River at North Manchester
* until Monday evening.
* At 2 AM Saturday the stage was 13.4 feet and rising.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 13.5 feet around  8 
  AM Saturday July  8 and fall below flood stage around 10 PM Sunday 
  July  9.
* At 13.5 feet...Significant flood problems in southwest Whitley and 
  northeast Wabash Counties along the Eel River.  Mobile home park in
  North Manchester begins to flood.
* This crest compares to a previous crest of 13.5 feet which occurred 
  on Jun 16 2015.

&&

LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
      4087 8599 4072 8631             

$$

INC049-085-099-131-149-090723-
/O.CON.KIWX.FL.W.0089.170709T0200Z-170711T0000Z/
/ORAI3.1.ER.170709T0200Z.170709T1200Z.170710T0000Z.NO/
323 AM EDT Sat Jul 8 2017

The Flood Warning continues for
  The Tippecanoe River near Ora
* from this evening to Monday evening.
* At 2 AM Saturday the stage was 8.2 feet and steady.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise above flood stage Saturday night and
  crest near 12.3 feet around  8 AM Sunday July  9 and fall below 
  flood stage around  8 PM Sunday July  9.
* At 12.5 feet...Flooding begins to affect residences near the river.
* This crest compares to a previous crest of 12.1 feet which occurred 
  on Jun 29 2015.

&&

LAT...LON 4109 8658 4116 8660 4117 8656 4117 8653
      4115 8657 4108 8655             

$$

INC017-103-169-080753-
/O.CAN.KIWX.FL.W.0090.000000T0000Z-170709T0900Z/
/WABI3.1.ER.170707T2312Z.170708T0200Z.170708T0527Z.NO/
323 AM EDT Sat Jul 8 2017

The Flood Warning is cancelled for
  The Wabash River at Wabash
* At 2 AM Saturday the stage was 13.4 feet
* Flood stage is 14.0 feet.
* The river fell below flood stage very early Saturday morning.
* Forecast...The river will fall to near 13.0 feet around  8 AM 
  Saturday July  8.

&&

LAT...LON 4070 8618 4078 8619 4086 8570 4081 8568
      4078 8582                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jul 7, 7:30 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 7, 7:30 PM EDT, 57 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
730 PM EDT Fri Jul 7 2017

.SYNOPSIS...
Issued at 725 PM EDT Fri Jul 7 2017

A cold front will move south across the area this evening. There
is a slight chance for a stray shower or thunderstorm near or
ahead of this front through sunset. Clouds will continue to diminish
behind the front with mainly dry conditions tonight through
Saturday night. Chances for showers and thunderstorms will return
Sunday, and especially by Monday and Tuesday. Cooler weather will
return for Saturday with highs in the mid to upper 70s.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 319 PM EDT Fri Jul 7 2017

Bulk of showers and thunderstorms will continue to shift south of
the local area by 21 or 22Z late this afternoon. Showers and
thunderstorms intensified over the past hour or two across east
central Illinois/northwest Indiana likely due to approach of
stronger frontal convergence and more substantial upper level
support from upper wave/jet streak across upper MS Valley.
Stronger deep layer shear across northeast Illinois and northwest
Indiana allowed for bit more organization of storms across past
few hours. Approach of this frontal boundary has resulted in more
steady southward advancement of showers and thunderstorms, and
bulk of heavy rain should clear far southern sections of the
forecast area after 21Z or 22Z. Advancement of this front also
should suppress more pronounced instability to south of the area
over next few hours and any lingering severe threat should be
limited to far southwest sections of the forecast area where sfc
based instability is maximized. Have cancelled the severe
thunderstorm watch for all but southern areas. The flash flood
watch will continue late this afternoon for far southern
locations, and has been cancelled for central/northern locations
and replaced with an areal flood warning for areas which received
the heaviest rainfall. This areal flood warning may need to be
extended along the axis of heaviest rainfall.

Much quieter weather in store for tonight through Saturday as high
pressure settles across the region along with much cooler
conditions.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 319 PM EDT Fri Jul 7 2017

Not much change in the upper level pattern for the 2nd half of the
weekend with western CONUS ridge maintaining itself. Return
theta-e advection should commence on Sunday and have maintained
low chance PoPs Sunday/Sunday night with stronger upper forcing
mechanism difficult to latch onto outside of advective forcing.
Better chance of showers and thunderstorms still appears to be in
store for the Monday-Wednesday period where have maintained
highest chance PoPs. May need to watch for heavier rain amounts
this period with some indications that next frontal boundary may
stall somewhere across the southern Great Lakes/Ohio Valley.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 724 PM EDT Fri Jul 7 2017

Cold front was through KSBN and will move through KFWA mid
evening. Chances for pcpn have ended at KSBN and only a 10-15
percent chance at KFWA through sunset so no mention in terminal.
Weak mid level system will drop southeast overnight but most
clouds and any pcpn expected to remain north of terminals. Drier
and cooler boundary layer air will infiltrate overnight. Some
patchy BR possible toward daybreak but winds expected to stay in
the 3-6 knot range so did not include any restrictions in TAFs.
VFR on Saturday with northwest winds 5-10 knots.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Lashley

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 7, 5:28 PM EDT, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
528 PM EDT Fri Jul 7 2017

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-082130-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
528 PM EDT Fri Jul 7 2017 /428 PM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Tonight

An isolated thunderstorm is possible this evening. Severe weather is
not expected.

Flooding will continue tonight for areas which received heavy
rainfall Friday afternoon. See the areal flood warning (FLWIWX) for
additional details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-MIZ077-082130-
La Porte-Berrien-
528 PM EDT Fri Jul 7 2017 /428 PM CDT Fri Jul 7 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...Tonight

Hazardous swimming conditions are possible tonight along Lake
Michigan beaches.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-082130-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
528 PM EDT Fri Jul 7 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Tonight

Hazardous waves to small craft may be possible tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There are chances for thunderstorms through much of next week.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jul 7, 5:31 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HEAVY RAIN       LARWILL                 41.18N 85.62W
07/07/2017  M2.50 INCH       WHITLEY            IN   TRAINED SPOTTER

            TOTAL FROM STORMS TODAY.

&&

MCD
Local storm report, Jul 7, 7:43 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
743 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     ATWOOD                  41.26N 85.97W
07/07/2017                   KOSCIUSKO          IN   PUBLIC

            DELAYED REPORT. TREE DOWNED. NO ESTIMATE ON
            SIZE/HEALTH OF TREE.

&&

MCD
Local storm report, Jul 7, 7:45 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
745 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     WARSAW                  41.24N 85.85W
07/07/2017                   KOSCIUSKO          IN   PUBLIC

            DELAYED REPORT. TREE DOWNED ONTO A GARAGE.
            TREE WAS HEALTHY-ABOUT 1 FT IN DIAMETER.

&&

MCD
Local storm report, Jul 7, 7:48 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     3 ENE ATWOOD            41.28N 85.93W
07/07/2017                   KOSCIUSKO          IN   PUBLIC

            DELAYED REPORT. TWO BRANCHES DOWNED. ONE 6",
            ONE 8". FELL ONTO A FENCE AND BROKE IT.

&&

MCD
Local storm report, Jul 7, 7:53 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     TSTM WND DMG     3 N BOURBON             41.35N 86.12W
07/07/2017                   MARSHALL           IN   PUBLIC

            DELAYED REPORT. 2-3 FT DIAMETER TREE DOWNED
            ONTO A HOUSE, SEVERELY DAMAGED THE SIDING OF
            THE HOUSE.

&&

MCD
Local storm report, Jul 7, 8:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
800 PM EDT FRI JUL 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     TSTM WND DMG     2 SSW WINONA LAKE       41.20N 85.83W
07/07/2017                   KOSCIUSKO          IN   NWS EMPLOYEE

            PRIVACY FENCE BLOWN OVER, FOUR POSTS WERE
            SNAPPED AND MOVED 6 FEET. ONE SECTION WAS
            LIFTED OVER A SMALL TREE. SIX BRANCHES 3-5
            INCHES IN DIAMETER DOWNED. CREEK IS ALSO
            OVER BANKS.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:21 PM EDTSmall Craft AdvisoryIWX6 hr
Jul 8, 8:14 AM EDTBeach Hazards StatementIWX6 hr
Jul 8, 8:15 AM EDTSmall Craft AdvisoryIWX6 hr
Jul 8, 9:39 AM EDTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke64 hr

Nearby

River Flood Warnings in Indiana, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.